Quick Menu

Upcoming Journals

Asian Journal of Economics, Business and Accounting

Asian Journal of Economics, Business and Accounting, ISSN: 2456-639X,Vol.: 2, Issue.: 2


On the Gradient-Hamiltonian Systems to the Derivation of Economic Multivariate Total Functions


John Awuah Addor1*, Kwadwo Ankomah2 and Emmanuel Benson1

1Department of Mathematics, Statistics and Actuarial Science, Takoradi Technical University, P.O.Box 256, Takoradi, Ghana.

2Department of IT Business, Ghana Technology University College, Takoradi Campus, Takoradi, Ghana.


Article Information
(1) Paulo Jorge Silveira Ferreira, Superior School of Agriculture of Elvas (Polytechnic Institute of Portalegre), Portugal.
(1) G. Y. Sheu, Chang-Jung Christian University, Tainan, Taiwan.
(2) Francisco Bulnes, Tecnológico de Estudios Superiores de Chalco, Mexico.
(3) Elena Gordeeva, Kaliningrad State Technical University, Russia.
Complete Peer review History: http://www.sciencedomain.org/review-history/18264




This paper highlights an application of Gradient or Hamiltonian (Grad-Ham) Systems in deriving multivariate total functions. The objective is to establish a relationship between Gradient or Hamiltonian systems and economic-oriented multivariate marginal functions, and demonstrate how they can significantly be applied to the derivation of economic multivariate total functions. The multivariate marginal functions are represented by the Grad-Ham systems of differential equations whose analytical solutions are based on the partial antiderivative technique. The paper establishes that all economic multivariate marginal functions can respectively be expressed as exact differential equations. It also uncovered that functions that can be optimized are conservative along their optimal paths and that these functions become the first integrals of their respective marginal systems. Finally, it introduces two model examples- one hypothetical and the other based on the Cobb-Douglas Production function- and presents their derivations thereof.


Keywords :

Analytical solution; economics; exact differential equations; gradient systems; hamiltonian systems; marginal systems; multivariate and univariate functions; total functions.


Full Article - PDF    Page 1-9    Article Metrics


DOI : 10.9734/AJEBA/2017/31999

Review History    Comments

Search this site

Advanced Search

Announcement & News

ISI Thomson Reuters selected British Journal of Pharmaceutical Research for Emerging Sources Citation Index

We are delighted to inform that ISI Thomson Reuters selected British Journal of Pharmaceutical Resea...

SCOPUS selected Annual Research & Review in Biology (ARRB)

We are delighted to inform that famous indexing organization SCOPUS (from Elsevier) selected  A...

Index Copernicus Evaluation Result Released

We are delighted to inform that Index Copernicus (a leading indexing organization from Pol...

Journal Repository (JR): Permanent Digital Archiving of SDI journals

SDI is happy to announce that all our journals are now permanently archived in Journal Repository (J...

SDI journal got 35th ranking in Publons

We are delighted to announce (as of 04/01/2016) that British Journal of Medicine and Medical Re...

Growth of SDI and world publication market

As of 2014, total 25,064 journals are competing in World market of journal publication. In 2011, tot...

Science (IF: 31) report confirmed the high standard of SDI journal

As per a recent report (Link) of Science journal (present Impact factor 31), one of our journal (Bri...

SDI introduced Post-publication peer review by its comment section

SDI journals encourage Post-publication peer review by its comment section   Policy details a...

SDI promotes transparent Advanced OPEN peer review

We have migrated to transparent and toughest ‘Advanced OPEN peer review’ system (...


  • No Awards listed.

Browser Compatibility : Mozila firefox, Google Crome and IE 7 & above. Creative Commons License Terms & Condition   |   Privacy Policy   |   Join Us   |   Help   |   Contact Us
© Copyright 2010-2018, SCIENCEDOMAIN international. All rights reserved.